MAUDE Adverse Event Report: INTERA ONCOLOGY INTERA; TAPERED CATHETER

INTERA ONCOLOGY INTERA; TAPERED CATHETER
Model Number IP37957
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number of the tapered catheter is unknown.The operation of the non-intera pump is unknown.The intera tapered catheter was previously used for compassionate use or with ide to perform hepatic artery infusion with non-intera pumps.Blank information in the mdr form represents unknown information.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a patient with a intera tapered catheter spliced to a non-intera infusion pump was occluded.The patient was to undergo revision surgery to replace the non-intera pump with an intera pump.It was determined by the surgeon that the catheter closest to the gda (gastroduodenal artery) was occluded.The occlusion may or may not have been related to the operation of the non-intera pump.The planned revision with the intera pump was aborted.

Brand Name
INTERA
Common Device Name
TAPERED CATHETER
Manufacturer (Section D)
INTERA ONCOLOGY
65 william street
suite 200
wellesley MA 02481
Manufacturer (Section G)
INTERA ONCOLOGY
65 william street
suite 200
wellesley MA 02481
Manufacturer Contact
sarah lapp
65 william street
suite 200
wellesley, MA 02481
MDR Report Key17515927
Report Number3015537318-2023-00033
Device Sequence Number5607896
Product Code LKK
UDI-Device Identifier00850014110093
UDI-Public00850014110093
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIP37957
Device Catalogue NumberIP37957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown